Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Eye strain from excessive computer usage - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Environmental and Occupational Hazards
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
Doctor :   I am Dr.
User :   Hi Doctor
User :   When i start looking into the computer screen for sometime, i get a sense of tiredness in eyes
User :   kind of irritaion feeling
Doctor :   Th at is called ET strain from Computer use
Doctor :   the high resolution of the screen makes the eyes strain
Doctor :   That is the cause.
Doctor :   You need to follow few tips
Doctor :   1. Every one hour , atleast take a break
Doctor :   Evert 30 min look awat from from minot[r look thru the window for 5 min
Doctor :   Use screen gurds to descr3ease the resolution
Doctor :   2. DO some eye muscle exercises
User :   what will be the ideal resolution to be maintained in monitors?
Doctor :   up, down, sises, left and right
Doctor :   it depends on your vision feels
Doctor :   some keep it high resolution
Doctor :   they are confortable But I keep in middle
Doctor :   I want dull vision rather than sharp
Doctor :   i kn w u r asking the number
Doctor :   but I am talking abt setting suiting for ue eye
User :   ok Doctor, I will try these things
User :   thanks for some quick piece of advice
Doctor :   Thank youi
Doctor :   Have a nice day
Doctor :   Bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor